MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY ACCOLADE OFFSET STEM INSERTER; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES

STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY ACCOLADE OFFSET STEM INSERTER; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Catalog Number I-H1551HF00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available for return.
 
Event or Problem Description
On (b)(6) 2018 surgical procedure initially performed.It was confirmed no issue after procedure based on x ray.On (b)(6) 2018 during follow up, it was confirmed a piece of metal, so it was confirmed the instruments broken and remain in patient initial procedure.

Brand Name
SPECIALTY ACCOLADE OFFSET STEM INSERTER
Common Device Name
HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8232196
Report Number0002249697-2019-00129
Device Sequence Number19268961
Product Code LPH
UDI-Device Identifier07613327297539
UDI-Public07613327297539
Combination Product (Y/N)N
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberI-H1551HF00
Device Lot NumberLUB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;